# SDR USAA960240

- Difficulty date: February 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N274US
- Make and model: Boeing 737-2B7
- Aircraft serial: 22886
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Bs 695
- Part time: 35,486 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-6 CHECK VISUAL AND EDDY CURRENT INSPECTION, FOUND 1.5 INCH CRACK IN FORWARD INBOARD CHORD ANGLE BS 695 FITTING, WL 202, JUST ABOVE STRINGER 18A RIGHT.  INSTALLED PERMANENT ANGLE REPAIR, LESS THAN 1 POUND.  REPAIRED PER EA 40644.  (M)
